... seem to?
Sex - I take many anti-psychotic medications anti-depressants and anti-seizure medications. They?
- 3 Jan 2014 by Wildthing
- 3 Jan 2014
- seizures, sex, antidepressant, medication, psychotic
Added 3 Jan 2014:
my question was.... Can this have an impact on my ability to maintain and achieve erections? I have noticed that the libido is there but with mixed sexual results. I have become worried that my medications have somehow lowered my ability to get an erection. Is it purely chemical? Or how has it possibly effected me? Should I be taking something like Viagra or possibly another hormone propnent to help?
Yes. Medications such as the ones you are probably on can affect sexual ability. Some medicines affect you more than others. The problem does resolve when you come off the medication, but since you need these medicines it is unlikely that you'll come off them. So yes, you could ask your doctor for Viagra or some other medicine that treats erectile dysfunction, which ever one your doctor thinks is appropriate for you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Nov 2013 • 1 answer
Posted 22 Oct 2014 • 1 answer
What effects could happen to someone taking an anti seizure medication who does not have a seizures?
Posted 10 Mar 2015 • 1 answer
Posted 17 Nov 2015 • 2 answers
Posted 13 Sep 2016 • 1 answer